# SDR SWIA201436587

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 30,022 hours, 24,255 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF.  NOSE GEAR DOWN WITH GEAR LEVER IN UP POSITION.  FLT 4538 REPLACED NLG OLEO SENSOR BRACKET & RIGGED THE SENSOR IAW AMM.
